MAUDE Adverse Event Report: CONVATEC LTD KALTOSTAT; DRESSING, WOUND, HYDROPHILIC

CONVATEC LTD KALTOSTAT; DRESSING, WOUND, HYDROPHILIC
Model Number 168212
Medical Device Problem Codes Delivered as Unsterile Product (1421); Contamination /Decontamination Problem (2895)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/10/2025
Type of Reportable Event Malfunction
Event or Problem Description
The distributor reported that, there was one piece of dressing found dirty.The product was not used.Photographs depicting the issue were received from the complainant.
 
Additional Manufacturer Narrative
E1: complainant street address: (b)(6).Based on the available information, this event is deemed to be a reportable malfunction.To date no additional information has been received.Should additional information become available, a follow-up report will be submitted.Fda registration number reporting site: 1049092 manufacturing site: 1000317571.
 
Event or Problem Description
To date no additional patient or event details have been received.
 
Additional Manufacturer Narrative
Additional information - this emdr is being submitted to include the below: h4: device manufacture date h6: investigation results under type of investigation, investigation findings, investigation conclusions.H11: investigation summary, based on the available information, this event is deemed to be a reportable malfunction.Complaint malfunction was received from the philippines reporting foreign matter (¿dirty dressing¿) on one unit of kaltostat drs 7.5x12cm (system application product (sap) 1703039, lot 4k04783).The batch was manufactured on 27-oct-2024 and sterilized under certificate 2173-51674a by steris on 09-nov-2025.Total batch size was 6,030 secondary packs ((b)(4)primary units).Affected amount: 1 primary pack (01 devices).Two photographs were provided and reviewed in accordance with work instruction (wi).The product and lot number were confirmed.The observed material was identified as excess kaltostat fiber, an inherent process by-product, and not foreign matter contamination.No physical sample was returned for further analysis.The complaint is therefore confirmed as meets specification and does not represent true contamination.A full batch record review was completed.All in-process checks, stat samples, and final release inspections were acceptable.No discrepancies, deviations, or non-conformances were identified.Sterilization results were within specification and approved by steris prior to release.Trend review identified no other complaints of this nature for lot 4k04783.Other unrelated complaints (damage to outer pack, short count) have been recorded, and one similar case (brown/dusty fiber confirmed as process fiber) was reported on a different lot.No systemic pattern or recurrence is evident.The risk assessment concluded there is no impact to product traceability, function, sterility, or patient safety.The observation is cosmetic only.According to process instruction (pi), the acceptable quality level (aql) for contamination is 0.40 (accept at 2, reject at 3 based on 200-unit sample for a batch size of 6,030 secondary packs).With one unit affected and no further complaints, the lot remains within acceptable quality limits.In accordance with work instruction (wi) section 6.1.4, no new corrective and preventive actions (capa) is required.The event is considered isolated and will be monitored through routine complaint trending and the post market product monitoring review process standard operating procedure (sop).To date no additional information has been received.Should additional information become available, a follow-up report will be submitted.Fda registration number: reporting site: 1049092.Manufacturing site: 1000317571.

Brand Name
KALTOSTAT
Common Device Name
DRESSING, WOUND, HYDROPHILIC
Manufacturer (Section D)
CONVATEC LTD
first avenue
deeside industrial park
deeside, flintshire CH5 2 NU
UK  CH5 2NU
Manufacturer (Section G)
CONVATEC
7815 national service road
suite 600
greensboro NC 27409
Manufacturer Contact
pamela meadows
7815 national service road
suite 600
greensboro, NC 27409
3365424679
MDR Report Key22296107
Report Number1000317571-2025-00064
Device Sequence Number8458292
Product Code NAC
UDI-Device Identifier00768455122790
UDI-Public00768455122790
Combination Product (Y/N)N
Initial Reporter CountryRP
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 05/27/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number168212
Device Lot Number4K04783
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/27/2025
Supplement Date Received by Manufacturer08/19/2025
Initial Report FDA Received Date06/20/2025
Supplement Report FDA Received Date09/03/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/27/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown